# SDR AMTA200600197

- Difficulty date: March 28, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FS 669-689 AND STR 28-29 FAILSAFE STRAP FOUND DISBONDED.  CUTOUT DISBONDED FAILSAFE CLEANED MINOR SURFACE CORROSION IAW SRM.  REPAIRED DISBONDED FAILSAFE STRAP BETWEEN STR 28-29 IAW SRM.  TREATED PRIMED AND PAINTED.
